Has Anyone Had 100 % Of Their Pigment Leave....them Years Later Start To Reappear A Little? | MyVitiligoTeam

Connect with others who understand.

sign up log in
About MyVitiligoTeam
Real members of MyVitiligoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had 100 % Of Their Pigment Leave....them Years Later Start To Reappear A Little?

Has Anyone Had 100 % Of Their Pigment Leave....them Years Later Start To Reappear A Little?

A MyVitiligoTeam Member said:

Hi Jeanmarie. It’s crazy... I have been seeing pigment come back within the last few months on my face. And a little bit on my arms. The only thing different I have done recently is started taking collagen powder.

posted about 1 month ago
A MyVitiligoTeam Member said:

Absolutely. I have large patches on my lower legs/shins for about 15 years. I have taken photos of different areas over past 3 years and have a lots and lots of repigmented spots appear within these patches on my legs. No change in diet but I must say, we sold our business 2 years ago so probs less stress and I spend a lot of time all year round in shorts so as the white patches are not starved of sunlight. I found that before the spots started to repigment, that my vitiligo was dormant in summer and grew in winter so I figured maybe natural sunlight/vitamin d had something to do with it?

posted about 23 hours ago
A MyVitiligoTeam Member said:

I have been having areas on my hands and arms start repigmenting. The only thing I have done differently is take daily vitamin B12 and biotin to help with some temporary hair loss.

posted 29 days ago
A MyVitiligoTeam Member said:

Jean-Marie (hi) w colagen please podrias decir el name del colageno?

posted about 1 month ago
A MyVitiligoTeam Member said:

It is crazy how it will come back sometimes, for a long time before I went 100% I would notice a little pigment come back than disappear. That is interesting about the collagen powder. Maybe you could stop using that and see what happens.

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in